Should I tell my doctor? I've been taking Adderall 20 mg XR for over 2 months now, and I just don't like what it's doing for me. Severe pain, moody, and I seem overwhelmed more now. I really want to try Vyvanse.
Yes I would talk to my doctor I have been on Vyvanse for about a year and I like it I tried Adderall when I was younger and I remember feeling extremely wird so I talked to my Dr and explained it to him and he recommended the Vyvanse. For ADHD it is really important to be honest with your Dr about how these meds make you feel in order to find the right med and dosage for you..
Always tell your prescribing doctor when you have an adverse effect to medication or an effect that you do not expect.
I'd let my doctor know immediately. Additionally, you might want to have a complete physical exam, as these symptoms might be caused by something other than Adderall.
Please do keep the group updated--we're here to support one another!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Aug 2010 • 2 answers
Updated 29 Jun 2019 • 45 answers
Updated 5 Oct 2014 • 1 answer
Updated 15 Jun 2019 • 4 answers
Updated 16 Sep 2018 • 1 answer